MAUDE Adverse Event Report: MERIT MEDICAL IRELAND EN SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL

MERIT MEDICAL IRELAND EN SNARE®; DEVICE, PERCUTANEOUS RETRIEVAL
Catalog Number EN1003008/B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that the snare broke during a retrieval procedure.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
EN SNARE®
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI   H91 W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23658629
Report Number1721504-2025-00648
Device Sequence Number10055106
Product Code MMX
UDI-Device Identifier00884450452431
UDI-Public00884450452431
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/30/2026
Device Catalogue NumberEN1003008/B
Device Lot NumberK2813325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2023
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown